Clozapine Withdrawal Resulting in Delirium With Psychosis: A Report of Three Cases

@article{Jk1997ClozapineWR,
  title={Clozapine Withdrawal Resulting in Delirium With Psychosis: A Report of Three Cases},
  author={Stanilla Jk and J. Deleon and Simpson Gm},
  journal={The Journal of Clinical Psychiatry},
  year={1997},
  volume={58},
  pages={252-255}
}
  • Stanilla Jk, J. Deleon, Simpson Gm
  • Published 1997
  • Psychology
  • The Journal of Clinical Psychiatry
  • Background: Withdrawal symptoms for typical antipsychotics are generally mild, self-limited and do not include development of psychotic symptoms. In contrast, withdrawal symptoms for clozapine can be severe with rapid onset of agitation, abnormal movements, and psychotic symptoms. Different pathophysiologic etiologies have been suggested for these severe symptoms, including dopaminergic supersensitivity and rebound. Method: Three case reports of clozapine withdrawal symptoms are presented. A… CONTINUE READING
    48 Citations
    An Unusual Case of Delirium after Restarting Clozapine
    • 3
    • PDF
    The Treatment of Clozapine-Withdrawal Delirium with Electroconvulsive Therapy
    • 1
    • PDF
    Clozapine withdrawal symptoms in a Parkinson's disease patient
    • 18
    The role of atypical antipsychotics in the treatment of delirium.
    • 115